Table of Contents
Journal of Discrete Mathematics
Volume 2014 (2014), Article ID 538423, 5 pages
http://dx.doi.org/10.1155/2014/538423
Research Article

Chaotification for Partial Difference Equations via Controllers

1School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo, Henan 454000, China
2Department of Mathematics, Shandong University, Jinan, Shandong 250100, China
3Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong 250100, China

Received 1 December 2013; Accepted 22 January 2014; Published 13 March 2014

Academic Editor: Zhan Zhou

Copyright © 2014 Wei Liang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Chaotification problems of partial difference equations are studied. Two chaotification schemes are established by utilizing the snap-back repeller theory of general discrete dynamical systems, and all the systems are proved to be chaotic in the sense of both Li-Yorke and Devaney. An example is provided to illustrate the theoretical results with computer simulations.